Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Extracted lower wisdom tooth. On novaclox. Taking Nebicard for high blood pressure. Blood pressure went low. Why?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
Hi,
Yesterday i had an oral surgery to remove my lower wisdom tooth. I have high Nebicard H for it. Dentist has prescribed Novaclox LB 500 and Enzoflam. I am taking these medicines since day before yesterday 3 times a day. I am also using ocurest plus and eyemist eye drops. Usually my BP is 140/90 after taking BP medicine. But today morning it became suddenly low and i fell down due to giddiness. Help me try to figure out the cause of this low BP.

Thanks,
XXXXXXX XXXX
Posted Tue, 12 Nov 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Mayank Bhargava 1 hour later
Brief Answer:
Hi XXXXXXX XXXX, Welcome to XXXXXXX forum.

Detailed Answer:
Hi XXXXXXX XXXX,
Welcome to XXXXXXX forum.

Let me know your low blood pressure value which you have observed in morning.

There is diurnal variation in blood pressure. Blood pressure is found to be low at 3 AM in early morning and then it starts rising and highest in evening times. Blood pressure may also rise after meals.

Systolic blood pressure below 90 mm Hg is generally considered as abnormal and cause should be searched out.

With the available described details, there appears to be least correlation between used medicines and giddiness.

Giddiness has multiple causes and low blood pressure is one of them. Other causes could be hypoglycemia, generalized weakness, vaso vagal shock (induced by tooth ache), and brain parenchymal diseases.

You should consult with XXXXXXX medicine specialist/ your treating doctor and should go for thorough check up.

So if blood pressure was found to be below 90 mm Hg then only it should be considered as cause of giddiness.

You should go for regular check up for blood pressure monitoring under guidance of your treating doctor and dose of Nebistar H should be reset.

Meanwhile, you should take normal healthy diet with other medicines as advised by dentist.

Take care,
Let me know your other associated query.
Wishing a speedy recovery.
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Extracted lower wisdom tooth. On novaclox. Taking Nebicard for high blood pressure. Blood pressure went low. Why? 2 hours later
My BP after giddiness was 100 / 80. Now also systolic BP its not moving above 110. Usually my BP is 140 / 80 after high BP medicine dose is taken. Should I try to find out the root cause by consulting with cardiologist ?
 
 
Answered by Dr. Mayank Bhargava 1 hour later
Brief Answer:
hi, you should consult with

Detailed Answer:
Hi,
You should consult with your treating cardiologist and should recheck the use of Nebistar H.
Hypertension has no cause in 99% cases while 1% cases may have hormonal cause.
In my personal opinion, giddiness in morning has no correlation with your blood pressure. Your mentioned blood pressure should be considered as normal.

Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor